# SDR 39LA20150501135

- Difficulty date: May 1, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N620AR
- Make and model: Casa C212DF
- Aircraft serial: 379
- Aircraft time: 10,077 hours, 10,299 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Departed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE TOP ESCAPE HATCH DEPARTED THE ACFT.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT & RETURNED TO PARKING.
